Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Wichita, KS

March 25, 2015Kingman County, Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Mar 25, 2015, 4:42 PM CDT for Kingman County, Reno County, Kansas. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 4:42 PM CDT (21:42 UTC)
Expired
Mar 25, 2015, 5:15 PM CDT
In force
33 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Kingman County, KS, Reno County, KS

The radar

The Wichita radar (KICT), 54 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 4:45 PM CDTHAIL 0.88Kingman, KSDIME TO NICKEL SIZE HAIL COVERING THE GROUND
Mar 25, 4:55 PM CDTHAIL 0.253 Nne Kingman, KSPEA HAIL COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2594 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WUUS53 KICT 252142
SVRICT
KSC095-155-252215-
/O.NEW.KICT.SV.W.0007.150325T2142Z-150325T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 515 PM CDT

* AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KINGMAN...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...PRETTY PRAIRIE...WATERLOO...KINGMAN AIRPORT...MT
  VERNON...CHENEY STATE PARK AND CHENEY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3753 9802 3761 9830 3777 9825 3791 9805
      3785 9771
TIME...MOT...LOC 2142Z 227DEG 35KT 3765 9810 

HAIL...1.00IN
WIND...<50MPH

$$

DARMOFAL
2 follow-up statements
207 
WWUS53 KICT 252151
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
451 PM CDT WED MAR 25 2015

KSC095-155-252215-
/O.CON.KICT.SV.W.0007.000000T0000Z-150325T2215Z/
RENO KS-KINGMAN KS-
451 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN RENO AND NORTHEASTERN KINGMAN COUNTIES...

AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF  
PRETTY PRAIRIE...MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
KINGMAN...PRETTY PRAIRIE...WATERLOO...KINGMAN AIRPORT...MT VERNON...
CHENEY STATE PARK AND CHENEY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3753 9802 3761 9830 3777 9825 3791 9805
      3785 9771
TIME...MOT...LOC 2151Z 227DEG 35KT 3771 9802 

HAIL...1.00IN
WIND...<50MPH

$$

DARMOFAL
308 
WWUS53 KICT 252209
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
509 PM CDT WED MAR 25 2015

KSC095-155-252218-
/O.EXP.KICT.SV.W.0007.000000T0000Z-150325T2215Z/
RENO KS-KINGMAN KS-
509 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENO AND
NORTHEASTERN KINGMAN COUNTIES WILL EXPIRE AT 515 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL 
CAN STILL BE EXPECTED WITH THIS THUNDERSTORM.

LAT...LON 3753 9802 3761 9830 3777 9825 3791 9805
      3785 9771
TIME...MOT...LOC 2206Z 227DEG 35KT 3771 9802 

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:32 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Mar 25, 2:32 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
232 PM CDT WED MAR 25 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 230 PM CDT WED MAR 25 2015

SCATTERED STORMS DEVELOPED DOWNSTREAM FROM AN APPROACHING SHORTWAVE
TROUGH MOVING OVER THE CENTRAL ROCKIES LATE THIS MORNING AND EARLY
THIS AFTERNOON. THE STORMS REMAINED MOSTLY ELEVATED NORTH OF THE
WARM FRONT IN AN AREA OF ISENTROPIC UPGLIDE WHERE SUFFICIENT ELEVATED
CAPE/SHEAR WERE JUXTAPOSED FOR SEVERE HAIL. THIS ACTIVITY MAY LINGER
INTO THE EVENING HOURS ACROSS MAINLY SOUTHERN/SOUTHEAST KANSAS WHERE
SURFACE BASED STORMS APPEAR LIKELY LATE THIS AFTERNOON THROUGH THE
EARLY EVENING HOURS BEFORE THE FOCUS SHIFTS SOUTH AND EAST AWAY FROM
THE AREA. PERCEPTIBLE WATER OF 1.20 TO 1.40 INCHES OR 180+ PERCENT
OF NORMAL WILL SUPPORT LOCALLY HEAVY RAINFALL ACROSS SOUTHEAST
KANSAS THIS EVENING. POST-FRONTAL WINDS MAY FLIRT WITH ADVISORY
CRITERIA FOR A COUPLE OF HOURS BEFORE SUBSIDING FROM NORTH TO SOUTH
OVERNIGHT.

CANADIAN AIR WILL SETTLE SOUTH ACROSS THE AREA IN THE WAKE OF THE
FRONT BRINGING MORE SEASONABLE AIR TO THE CENTRAL PLAINS STATES THU-
FRI WITH HIGHS IN THE UPPER 50S/AROUND 60. MORE SUBTLE SHORTWAVE
TROUGHS DIVING SOUTHEAST IN NORTHWEST MID/UPPER FLOW MAY BRING A FEW
SPRINKLES OR NIGHTTIME FLURRIES TO THE CENTRAL PLAINS BUT CONFIDENCE
IN RECEIVING MEASURABLE PRECIPITATION REMAINS LOW AT THIS TIME. LOW
TEMPERATURES MAY FLIRT WITH FREEZING ACROSS MAINLY CENTRAL KANSAS
LATE THU NIGHT/FRI MORNING BUT MID AND HIGH LEVEL CLOUDINESS MAY
RESULT IN LESS THAN FAVORABLE RADIATIONAL COOLING.

SATURDAY...RISING HEIGHTS/INCREASING THICKNESS WILL SUPPORT RISING
TEMPERATURES ACROSS THE AREA OVER THE WEEKEND WITH HIGHS RETURNING
INTO THE 70S.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 230 PM CDT WED MAR 25 2015

NORTHWEST MID/UPPER FLOW WILL TRANSITION TO MORE OF A
WESTERLY FLOW ACROSS THE CENTRAL CONUS WITH THE PRIMARY STORM TRACK
REMAINING ACROSS THE NORTHERN PLAINS STATES. THIS WILL BRING ABOVE
NORMAL TEMPERATURES AND MAINLY DRY WEATHER CONDITIONS THROUGH MUCH
OF THE PERIOD. MAINTAINED LOW POPS MON-TUE AS THE GFS IS MUCH MORE
AGGRESSIVE WITH A SHORTWAVE TROUGH MOVING EASTWARD ACROSS THE
SOUTHERN ROCKIES INTO THE SOUTHERN PLAINS STATES. ANOTHER CLIPPER-
LIKE SYSTEM MAY DIG OVER THE NORTHERN PLAINS LATE IN THE PERIOD AND
A TRAILING BOUNDARY MAY PROVIDE A FOCUS FOR STORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1237 PM CDT WED MAR 25 2015

ELEVATED CONVECTION WILL CONTINUE TO IMPACT SOUTHEAST
KANSAS AS STRONGEST MOISTURE CONVERGENCE IS PRESENT RIGHT ALONG
THE WARM FRONT BOUNDARY ATTEMPTING TO PUSH NORTHWARD INTO
SOUTHERN KANSAS. HAVE LEFT MENTIONS OF VCTS IN KHUT/KICT/KCNU
TERMINALS THROUGHOUT THE AFTERNOON HOURS AS STEEP MID-LEVEL LAPSE
RATES CONTINUE TO ADVECT EASTWARD AHEAD OF A COLD FRONT DROPPING
SOUTH INTO CENTRAL KANSAS. THIS EVENING...RAIN WILL IMPACT ALL
TERMINALS...WITH LINGERING THUNDERSTORMS AT KCNU. OTHER THAN
THUNDERSTORM ACTIVITY...GUSTY WINDS THAT HAVE DEVELOPED ACROSS
MOST TERMINALS AND WILL CONTINUE TO INCREASE THROUGHOUT THE
AFTERNOON AND EVENING HOURS.

JMR

&&

.FIRE WEATHER...
ISSUED AT 230 PM CDT WED MAR 25 2015

GUSTY NORTHERLY WINDS OF 15-30 MPH WILL DEVELOP BEHIND A COLD
FRONT THIS EVENING ACROSS CENTRAL AND PORTIONS OF SOUTH CENTRAL
KANSAS. THIS WILL DRIVE GRASSLAND FIRE DANGER INDEX VALUES INTO
VERY HIGH ACROSS MUCH OF THE REGION. HOWEVER...MINIMUM RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE 35 PERCENT. FIRE DANGER
SHOULD LESSEN CONSIDERABLY THURSDAY INTO FRIDAY WITH COOLER AIR
AND LIGHTER WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    34  59  34  58 /  60  10  20  10
HUTCHINSON      32  59  33  59 /  50  10  20   0
NEWTON          34  56  32  56 /  60  10  20  10
ELDORADO        35  57  33  56 /  60  10  20  10
WINFIELD-KWLD   36  59  35  58 /  60  10  20   0
RUSSELL         28  59  31  61 /  30  10  20   0
GREAT BEND      28  60  31  61 /  40  10  20   0
SALINA          30  57  33  58 /  50  10  20  10
MCPHERSON       31  57  33  58 /  50  10  20  10
COFFEYVILLE     42  58  35  55 /  70  10  20  10
CHANUTE         38  56  33  53 /  70  10  20  10
IOLA            37  55  33  52 /  70  10  20  10
PARSONS-KPPF    39  58  33  54 /  70  10  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 25, 4:36 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT WED MAR 25 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-262145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
436 PM CDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST
KANSAS THROUGH THE EVENING HOURS. SOME OF THE STORMS NEAR THE
OKLAHOMA STATE LINE MAY BECOME SEVERE. THE MAIN THREATS WITH ANY
STORMS THAT BECOME SEVERE WILL BE QUARTER TO GOLFBALL SIZED HAIL
AND DAMAGING WINDS. DIME SIZED HAIL IS POSSIBLE OVER THE
REMAINDER OF SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE EARLY
EVENING HOURS.

LOCALLY HEAVY RAINFALL AMOUNTS OVER ONE INCH ARE POSSIBLE CLOSE
TO THE OKLAHOMA STATE LINE IN SOUTHEAST KANSAS. STORM INTENSITY
WILL DIMINISH THIS EVENING...WITH STORMS EXITING KANSAS AROUND
MIDNIGHT.

STRONG AND GUSTY NORTHERLY WINDS WILL DEVELOP BEHIND A SOUTH MOVING
COLD FRONT THIS AFTERNOON AND EVENING. THIS WILL RESULT IN A VERY
HIGH GRASSLAND FIRE DANGER INDEX OVER AREAS THE REMAIN DRY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY NEXT WEEK...MAINLY
ACROSS SOUTHERN KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Mar 25, 1:00 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
100 PM CDT WED MAR 25 2015

KSZ069-070-251830-
GREENWOOD KS-BUTLER KS-
100 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 130 PM CDT

* AT 1258 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF LEON...MOVING
  NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROSALIA AND BEAUMONT.

LAT...LON 3766 9678 3795 9653 3771 9629 3761 9648
      3761 9652 3758 9653 3754 9660
TIME...MOT...LOC 1758Z 219DEG 32KT 3767 9663

BILLINGS WRIGHT
Special weather statement, Mar 25, 1:16 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
116 PM CDT WED MAR 25 2015

KSZ096-251845-
NEOSHO KS-
116 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 145 PM CDT

* AT 114 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR GALESBURG...OR NEAR PARSONS...
  MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ST. PAUL AND SOUTH MOUND.

LAT...LON 3739 9531 3748 9533 3763 9509 3738 9509
TIME...MOT...LOC 1814Z 240DEG 40KT 3743 9525

BILLINGS WRIGHT
Local storm report, Mar 25, 2:06 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
206 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             EUREKA                  37.82N 96.29W
03/25/2015  M1.00 INCH       GREENWOOD          KS   PUBLIC

            NICKEL AND QUARTER SIZE HAIL. REPORT RELAYED VIA TWITTER
            AND TIME ESTIMATED FROM RADAR.

&&

JMR
Special weather statement, Mar 25, 2:37 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
237 PM CDT WED MAR 25 2015

KSZ071-072-252000-
WOODSON KS-ALLEN KS-
237 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 300 PM CDT

* AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER NEOSHO FALLS...OR 10 MILES
  NORTHWEST OF IOLA...MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NEOSHO FALLS AND MILDRED.

LAT...LON 3799 9508 3795 9560 3795 9562 3804 9565
      3804 9508
TIME...MOT...LOC 1936Z 258DEG 43KT 3802 9555

BILLINGS WRIGHT
Special weather statement, Mar 25, 4:29 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CDT WED MAR 25 2015

KSZ067-082-252200-
KINGMAN KS-RENO KS-
429 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 500 PM CDT

* AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR KINGMAN...MOVING NORTHEAST AT
  35 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...PRETTY PRAIRIE...LANGDON...PENALOSA AND KINGMAN AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3752 9818 3759 9845 3786 9833 3774 9788
TIME...MOT...LOC 2127Z 213DEG 31KT 3761 9822

DARMOFAL
Local storm report, Mar 25, 4:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             4 SW KINGMAN            37.61N 98.17W
03/25/2015  E1.00 INCH       KINGMAN            KS   PUBLIC

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 11:12 AM CDTSpecial Weather StatementICTChautauqua33 min
Mar 25, 11:27 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk33 min
Mar 25, 11:47 AM CDTSpecial Weather StatementICTNeosho28 min
Mar 25, 11:58 AM CDTSevere Thunderstorm WarningICTElk, Montgomery, Wilson47 min
Mar 25, 12:03 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson27 min
Mar 25, 12:23 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson52 min
Mar 25, 12:27 PM CDTSpecial Weather StatementICTWoodson33 min
Mar 25, 1:00 PM CDTSpecial Weather StatementICTButler30 min
Mar 25, 1:15 PM CDTSevere Thunderstorm WarningICTButler, Greenwood45 min
Mar 25, 1:16 PM CDTSpecial Weather StatementICTNeosho29 min
Mar 25, 1:53 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson21 min
Mar 25, 2:37 PM CDTSpecial Weather StatementICTAllen23 min
Mar 25, 4:29 PM CDTSpecial Weather StatementICTKingman31 min
Mar 25, 5:11 PM CDTSpecial Weather StatementICTSedgwick34 min
Mar 25, 5:15 PM CDTSpecial Weather StatementICTChautauqua15 min
Mar 25, 5:28 PM CDTSpecial Weather StatementICTChautauqua32 min
Mar 25, 5:30 PM CDTSpecial Weather StatementICTSedgwick15 min
Mar 25, 5:37 PM CDTSpecial Weather StatementICTSedgwick23 min
Mar 25, 5:42 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick33 min
Mar 25, 6:07 PM CDTSevere Thunderstorm WarningICTButler23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.